Hidden Dynamics for Piecewise Smooth Maps

Mike R Jeffrey*, Paul Glendinning*

*Corresponding author for this work

Research output: Contribution to journalArticle (Academic Journal)peer-review

2 Citations (Scopus)
72 Downloads (Pure)

Abstract

We develop a hidden dynamics formulation of regularisation for piecewise
smooth maps. This involves blowing up the discontinuity into an interval, but in
contrast to piecewise smooth flows every preimage of the discontinuity needs to
be blown up as well. This results in a construction similar to classic approaches
to the Denjoy counterexample.
Original languageEnglish
Pages (from-to)3184-3198
Number of pages15
JournalNonlinearity
Volume34
Issue number5
Early online date7 May 2021
DOIs
Publication statusPublished - May 2021

Bibliographical note

Publisher Copyright:
© 2021 IOP Publishing Ltd & London Mathematical Society.

Structured keywords

  • Engineering Mathematics Research Group

Fingerprint

Dive into the research topics of 'Hidden Dynamics for Piecewise Smooth Maps'. Together they form a unique fingerprint.

Cite this